| Model Number |
PCF-Q180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the colonovideoscope had a whitish foreign material found inside of the air/water tube, air/water cylinder, and jet-tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 12 years since the subject device was manufactured.The device was returned to olympus for inspection.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that foreign material may not have been removed since reprocessing was not conducted properly due to leakage from flexibility adjustment ring and between right/left knob and upward/downward angulation control knob.The event can be detected/prevented by following the instructions for use which state: ifu states detection methods in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Ifu states prevention measures in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.